# SDR CA090818006

- Difficulty date: August 14, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 20,141 hours
- Engine: Lyc T5317BLYC
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Part number: AN17412A
- Condition: Broken
- Location: Engine Mount
- Component: Engine Mount, Bell
- Component part number: 205060106101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE THE ENGINEER WAS CARRYING OUT A DAILY INSP, FOUND HALF A BOLT WITH NUT ATTACHED ON ENG DECK.  FURTHER INVESTIGATION REVEALED THAT BOLT (ONE OF TWO) WAS PART OF THE ATTACHMENT OF THE PILLOW BLOCK ASSY TO THE ENG BIPOD MOUNT ASSY.  PART OF THE BOLT APPEARED TO HAVE BEEN CRACKED FOR SOME TIME. THE OTHER HALF OF THE BOLT HEAD WAS NOT FOUND. THE SECOND BOLT HAD SIGNIFICANT WEAR. BOTH BOLTS WERE REPLACED ON THE ENG BIPOD/PILLOW BLOCK ATTACHMENT.
